Previous |  Up |  Next


Schauder fixed point theorem; system of parabolic and elliptic equations; monotone operator; reaction-diffusion
Two models of reaction-diffusion are presented: a non-Fickian diffusion model described by a system of a parabolic PDE and a first order ODE, further, porosity-mineralogy changes in porous medium which is modelled by a system consisting of an ODE, a parabolic and an elliptic equation. Existence of weak solutions is shown by the Schauder fixed point theorem combined with the theory of monotone type operators.
[1] Adams, R. A.: Sobolev Spaces. Academic Press, New York (1975). MR 0450957 | Zbl 0314.46030
[2] Amann, H.: Highly degenerate quasilinear parabolic systems. Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV. Ser. 18 (1991), 136-166. MR 1118224 | Zbl 0738.35029
[3] Hu, B., Zhang, J.: Global existence for a class of non-Fickian polymer-penetrant systems. J. Partial Differ. Equations 9 (1996), 193-208. MR 1413446
[4] Besenyei, Á.: On a nonlinear system consisting of three different types of differential equations. Acta Math. Hungar. (2009). MR 2629675
[5] Chipot, M., Lovat, B.: Existence and uniqueness results for a class of nonlocal elliptic and parabolic problems, advances in quenching. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 8 (2001), 35-51. MR 1820664
[6] Chipot, M., Molinet, L.: Asymptotic behaviour of some nonlocal diffusion problems. Appl. Anal. 80 (2001), 279-315. DOI 10.1080/00036810108840994 | MR 1914683 | Zbl 1023.35016
[7] Cinca, S.: Diffusion und Transport in porösen Medien bei veränderlichen Porosität. Diplomawork, University of Heidelberg (2000).
[8] Cohen, D. S., Jr., A. B. White, Whitelski, T. P.: Shock formation on a multidimensional viscoelastic diffusive systems. SIAM J. Appl. Math. 55 (1995), 348-368. DOI 10.1137/S0036139993269333 | MR 1322764
[9] Edwards, D. A.: A spatially nonlocal model for polymer-penetrant-diffusion. Z. Angew. Math. Phys. 52 (2001), 254-288. DOI 10.1007/PL00001546 | MR 1834529 | Zbl 1160.35328
[10] Lions, J. L.: Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod, Gauthier-Villars, Paris (1969). MR 0259693 | Zbl 0189.40603
[11] Logan, J. D., Petersen, M. R., Shores, T. S.: Numerical study of reaction-mineralogy-porosity changes in porous media. Appl. Math. Comput. 127 (2002), 149-164. DOI 10.1016/S0096-3003(01)00052-2 | MR 1883122 | Zbl 1016.86003
[12] Rivière, B., Shaw, S.: Discontinuous Galerkin finite element approximation of nonlinear non-Fickian diffusion in viscoelastic polymers. SIAM J. Numer. Anal. 44 (2006), 2650-2670. DOI 10.1137/05064480X | MR 2272610 | Zbl 1135.65036
[13] Simon, L.: Application of monotone type operators to parabolic and functional parabolic PDE's. C. M. Dafermos, M. Pokorný Handbook of Differential Equations: Evolutionary Equations, vol 4., North-Holland, Amsterdam (2008), 267-321. MR 2508168
[14] Simon, L.: On some singular systems of parabolic functional differential equations. Submitted.
[15] Zeidler, E.: Nonlinear Functional Analysis and its Applications I. Springer (1986). MR 0816732 | Zbl 0583.47050
Partner of
EuDML logo